Low testoserone

I am 58 years old. I had a hysterectomy at 48, due to fibroids and ademomysis, kept an ovary. I began having menopausal symptoms at about 52. Have a friend who had good results with bio-identical hormones, so I decided to give them a try this year. Do I EVER regret it! One month ago, I allowed the doc to talk me into subcutaneous estrogen and testosterone pellets. She also prescribed oral progesterone, DHEA, vitamin D and other supplements. (These did not arrive until a week after I got the pellets.)

I immedately gained 8 pounds, which is mostly in the breasts and belly. My breasts are extremely sore - feel like they are on fire. I am tired, my migraines (which I've had since I was a child) have increased.

Two weeks ago, the doctor added 20 mg of progesterone cream. When the symptoms got worse, she increased the dose to 40 mg. For one day, I felt like I was on a diuretic and thought relief was finally on the way. Wrong! All of the above symptoms increased with a vengeance, with nausea and dizzy spells added to the mix.

The doctor said the pellets cannot be removed. How long until they are out of my system? Might they cause permanent damage? Any suggestions what to do for relief?

I read your FAQs and the page on estrogen dominance. Very informative but scary!

Thanks.

Acting as if the misplaced blame and prejudiced stigmatization which transphobes are guilty of is somehow more worthy of accommodation than the rights of trans people whose quality of life is being minimized to the point of facilitating a record high rate of suicide, depression, anxiety and many other mental health issues is completely lacking in both empathy and rationality. You’re victim blaming. There is no difference between saying, “your public appearance is partially to blame for the abuse of trans rights and subsequently your own access to such rights”, and, “the way you dress is partially to blame for you being a target for rape”. In either case it doesn’t matter what you believe about the level of cause and effect that’s taking place, you’re still placing the responsibility for the effect on someone who is simply acting on their right as a human being. Any rational person who isn’t a complete psychopath could see how morally deprived your position is. …Actually, I’ve literally known a diagnosed psychopath who can understand what you’re failing to grasp here.

Low testoserone

low testoserone

Media:

low testoseronelow testoseronelow testoseronelow testoseronelow testoserone

http://buy-steroids.org